Alert archive / Pennsylvania / Areal Flood Warnings in 2011

Areal Flood Warning 20, NWS Philadelphia/Mount Holly

April 17, 2011Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 17, 2011, 1:05 AM EDT for Berks County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2011, 1:05 AM EDT (05:05 UTC)
Expired
Apr 17, 2011, 6:29 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 152 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 574 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
574 m²/s²
0-3 km storm-relative helicity
593 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WGUS41 KPHI 170505
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
105 AM EDT SUN APR 17 2011

PAC011-171100-
/O.NEW.KPHI.FA.W.0020.110417T0505Z-110417T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-
105 AM EDT SUN APR 17 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  BERKS COUNTY IN EASTERN PENNSYLVANIA...

* UNTIL 700 AM EDT

* AT 101 AM EDT...ALTHOUGH ALL BUT VERY LIGHT RAIN HAD ENDED...SOME
  CREEKS AND STREAMS...INCLUDING THE MANATAWNY CREEK AT
  SPANGVILLE...CONTINUED TO RISE. FLOODING NEAR CREEKS AND STREAMS 
  CAN BE EXPECTED OVERNIGHT.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4054 7618 4060 7605 4059 7603 4065 7600
      4068 7591 4044 7553 4024 7570 4014 7590
      4036 7621 4036 7624 4047 7640 4050 7644

$$

MPD
1 follow-up statement
015 
WGUS81 KPHI 171029
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 AM EDT SUN APR 17 2011

PAC011-171037-
/O.CAN.KPHI.FA.W.0020.000000T0000Z-110417T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-
629 AM EDT SUN APR 17 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN BERKS COUNTY...

WATER LEVELS IN AREA CREEKS AND STREAMS ARE FALLING AND NO FURTHER 
SIGNIFICANT RAINFALL IS EXPECTED TODAY. THESE LEVELS SHOULD CONTINUE 
TO FALL THIS MORNING. 


LAT...LON 4054 7618 4060 7605 4059 7603 4065 7600
      4068 7591 4044 7553 4024 7570 4014 7590
      4036 7621 4036 7624 4047 7640 4050 7644

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 17, 12:55 AM EDT, 10 minutes earlier.

Area forecast discussion, Apr 17, 12:55 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT SUN APR 17 2011

.SYNOPSIS...
A STRONG FRONTAL SYSTEM WILL CROSS THE REGION TONIGHT. THE MAIN
LOW IS FORECAST TO MOVE INTO NEWFOUNDLAND LATE SUNDAY AND MONDAY.
ANOTHER COLD FRONT LOOKS TO MOVE THROUGH OUR REGION ON MONDAY
NIGHT AND THE BOUNDARY MAY STALL HERE ON TUESDAY. ANOTHER LOW IS
ANTICIPATED TO MOVE ACROSS THE GREAT LAKES ON TUESDAY NIGHT AND
WEDNESDAY PULLING YET ANOTHER COLD FRONT THROUGH OUR REGION ON
WEDNESDAY NIGHT. HIGH PRESSURE SHOULD FOLLOW FOR THURSDAY AND
FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A SURFACE LOW IS SLOWLY MOVING ACROSS OUR AREA AND WILL CONTINUE ON ITS
EAST- NORTHEASTWARD PATH. AREAS OF CONVECTION STILL EXIST IN
ADVANCE OF THIS FEATURE AND ARE MOVING EASTWARD. HOWEVER, THINGS
ARE STARTING TO WIND DOWN AND WE HAVE DECIDED TO DROP THE TORNADO
WATCH AT THIS TIME. SOME GUSTY WINDS ALONG WITH HEAVY RAIN WILL
REMAIN POSSIBLE AS THE REMAINING STORMS MOVE THROUGH THE REGION.

THE BULK OF THE LOW LEVEL WINDS HAVE DIED DOWN AND WITH THE
HIGHEST NON-CONVECTIVE WINDS HAVING ALREADY OCCURRED WE HAVE
DECIDED TO DROP THE WIND ADVISORY, AS WELL.

SHOWERY ACTIVITY WILL REMAIN THROUGH EARLY MORNING AS WILL CLEAR
OUT FROM SOUTHWEST TO NORTHEAST AS THE LOW EXITS THE REGION.

PRECIPITATION AMOUNTS IN THE 2-3 INCH RANGE HAVE BEEN REPORTED
ACROSS THE REGION AND FLOODING WILL REMAIN A THREAT THROUGH EARLY
SUNDAY. NO CHANGES WERE MADE TO THE FLOOD WATCH AT THIS TIME.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
THE MID LEVEL LOW IS EXPECTED TO PASS ACROSS THE GREAT LAKES
THROUGH SUNDAY MORNING, THEN DOWN THE SAINT LAWRENCE RIVER
VALLEY ON SUNDAY AFTERNOON AND SUNDAY EVENING. A MID LEVEL SHORT
WAVE SHOULD PASS OVER OUR REGION ON SUNDAY EVENING, WITH THE
PATTERN BECOMING ZONAL IN ITS WAKE FOR SUNDAY NIGHT AND MONDAY. A
TROUGH SHOULD DIG OVER THE GREAT PLAINS ON TUESDAY.

WE WILL INDICATE A SLIGHT CHANCE OF SHOWERS IN OUR NORTHERN
COUNTIES FOR LATE SUNDAY IN ASSOCIATION WITH THE SHORT WAVE. THE
1200 UTC NAM WAS ACTUALLY INDICTING LIFTED INDEX VALUES A BIT
BELOW ZERO AT THAT TIME AND CAPE VALUES UP AROUND 400 J/KG. THE
GFS IS LESS UNSTABLE. FOR NOW, WE WILL NOT MENTION ANY THUNDER AND
WE WILL SEE WHAT SUBSEQUENT MODEL GUIDANCE SUGGESTS.

A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO DROP INTO
OUR REGION ON MONDAY AND MONDAY NIGHT. WITHOUT MUCH OF A PUSH
BEHIND IT, THE FRONT SHOULD STALL ON TUESDAY. AS IS COMMON WITH
SUCH FRONTS AT THIS TIME OF THE YEAR, FORECAST CONFIDENCE
REGARDING ITS TIMING AND SOUTHWARD PROGRESS IS RATHER LOW. WE WILL
MENTION A CHANCE OF RAIN, ESPECIALLY FOR OUR NORTHERN AND CENTRAL
COUNTIES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THIS TIME FRAME APPEARS TO BE UNSETTLED BUT WILL ALSO FEATURE A
WARM UP AROUND WEDNESDAY. AS THE RIDGING NEAR THE WEST COAST
BREAKS DOWN, THE FLOW IS FORECAST TO BECOME GENERALLY ZONAL ACROSS
THE U.S. THIS MAY THEN TRY TO AMPLIFY SOME TOWARD THE END OF THE
PERIOD AS TROUGHING MAY DIG ACROSS THE WEST AND ALSO THE MIDWEST.
HPC UTILIZED AN EVEN BLEND OF THE GFS/ECMWF THROUGH THURSDAY, THEN
BLENDED IN AN INCREASING PERCENTAGE OF THE ECMWF ENSEMBLE MEAN.
THIS IS TO PARTIALLY CORRECT FOR THE GENERAL FAST BIAS OF THE GFS
AND ITS ENSEMBLE MEMBERS. WE INITIALIZED THE DATABASE WITH HPC
GUIDANCE THAN MADE SOME TWEAKS BASED ON ADDITIONAL COLLABORATION.

BASED ON THE ABOVE, A WARM FRONT IS FORECAST TO BE SITTING MOSTLY
ACROSS OUR SOUTHERN ZONES TUESDAY NIGHT WHICH THEN LIFTS NORTHWARD
WEDNESDAY. THIS WILL PLACE MOST OF THE CWA IN THE WARM SECTOR WITH
A RATHER WARM SOUTHWEST FLOW OCCURRING FOR A TIME WEDNESDAY. THERE
IS SOME UNCERTAINTY WITH THE DEGREE OF SHOWERS OR A PERIOD OF RAIN
BECOMING STRETCHED WEST TO EAST NORTH OF THE WARM FRONT. FOR NOW,
WE KEPT POPS IN THE CHC TO SLIGHT CHC RANGE WITH THE HIGHEST
VALUES ACROSS THE FAR NORTH TUESDAY NIGHT INTO WEDNESDAY, WITH THE
POPS THEN ERODING FROM SOUTH TO NORTH WEDNESDAY MORNING. THIS
PRECIPITATION MAY BE TIED TO ANY CONVECTIVE ACTIVITY WELL TO OUR
WEST AS IT ROLES EASTWARD, SO FOR NOW WE WILL GO WITH SHOWERS
INSTEAD OF RAIN. IN THE WARM SECTOR WEDNESDAY, STRONG WAA IS
FORECAST TO BOOST 850 MB TEMPERATURES TO NEAR +18C. THIS ALONG
WITH AT LEAST SOME SUNSHINE AND INCREASED MIXING SHOULD ALLOW
HIGHS TO NEAR 80 DEGREES SOUTH OF THE WARM FRONT ESPECIALLY FROM
THE I-95 CORRIDOR ON EASTWARD /COOLER ALONG THE COAST THOUGH AS
THE SURFACE WINDS MAY BE TO SOUTHERLY FOR AWHILE/.

AS LOW PRESSURE TRACKS ACROSS SOUTHEASTERN CANADA WEDNESDAY NIGHT
INTO THURSDAY, ITS COLD FRONT SWEEPS THROUGH OUR AREA. GIVEN THE
WARM AIRMASS AHEAD OF THIS BOUNDARY ALONG WITH THE MOISTURE
RETURN, WE WILL CONTINUE TO INCLUDE A CHC OF THUNDER WEDNESDAY
AFTERNOON AND EVENING. AS A STRONG SURFACE HIGH THEN SLIDES ACROSS
SOUTHERN CANADA, IT SHOULD TEND TO BUILD DOWN INTO THE MID
ATLANTIC STATES ALLOWING THE AFOREMENTIONED COLD FRONT TO BE
PUSHED WELL TO OUR SOUTH. A COOLER AIRMASS WILL ACCOMPANY THIS
SURFACE HIGH AND ULTIMATELY WE MAY HAVE A LIGHT ONSHORE FLOW
OCCURRING LATE THURSDAY AND FRIDAY. AS THE SURFACE HIGH SLIDES OFF
THE NEW ENGLAND COAST FRIDAY NIGHT AND SATURDAY, LOW PRESSURE
SHOULD BE QUICKLY MOVING ACROSS THE GREAT LAKES REGION. ITS
ASSOCIATED WARM FRONT WILL BE MAKING ITS WAY INTO OUR AREA
SATURDAY WITH THE CHC OF SHOWERS /OVERRUNNING RAIN?/. WE STARTED
TO INCREASE THE POPS FRIDAY AND CONTINUED THAT SATURDAY. THERE
HOWEVER IS SOME UNCERTAINTY ON THE TIMING ESPECIALLY WITH THE
MOSTLY ZONAL FLOW REGIME, THEREFORE KEPT POPS IN THE LOW CHC
RANGE. AS FOR TEMPERATURES, WE GENERALLY FOLLOWED HPC WITH MAINLY
MINOR TWEAKS.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SHOWERS ARE DIMINISHING AS THE FRONT HAS PASSED TO THE EAST. MANY
SITES HAS SNAPPED BACK TO VFR BEHIND THE FRONT...AND THE CLOUDS
WILL DECREASE OVERNIGHT. VFR EXPECTED SUNDAY WITH MOSTLY HI CLOUD
COVER. WINDS WILL BE FROM THE WEST AND BECOME GUSTY BY MID-
MORNING.

OUTLOOK...
LATER MONDAY INTO WEDNESDAY, A FRONTAL BOUNDARY IS FORECAST TO
STALL NEAR OR CLOSE TO THE TERMINAL AREA. THIS SHOULD BRING SOME
MVFR CONDITIONS AT TIMES IN ANY PRECIPITATION.

&&

.MARINE...
GALES HAVE BEEN DISCONTINUED ON DELAWARE BAY AS THE FRONT HAS
PASSED AND WINDS BEHIND THE FRONT HAVE DIMINISHED. FORECAST
SOUNDING INDICATE SCA GUST WINDS WILL OCCUR TODAY. THE FLAG WAS
JUST RAISED NOW AND WILL EXPIRE AT 00Z MONDAY. THE GALE FOR THE
SHORE WILL PROBABLY BE TAKEN DOWN WITH THE 4 AM PACKAGE AND
REPLACED WITH A SCA THERE TOO.

HIGH PRESSURE WILL APPROACH FROM THE WEST SUNDAY AND MOVE
EAST MONDAY. A FRONTAL BOUNDARY IS THEN FORECAST TO SETTLE OVER OR
NEAR OUR AREA WATERS LATER MONDAY INTO WEDNESDAY. RIGHT NOW IT
LOOKS AS THOUGH WINDS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA, ALTHOUGH SOUTHERLY SWELLS OF SMALL CRAFT ADVISORY
CRITERIA GENERATED SOUTH OF THIS BOUNDARY MIGHT EFFECT OUR OCEAN
WATERS TUESDAY INTO WEDNESDAY.

&&

.HYDROLOGY...
SIGNIFICANT RAINFALL HAS OCCURRED ACROSS THE AREA WITH NUMEROUS
WARNING AND ADVISORIES IN PLACE PRESENTLY. SEE THE AHPS PAGE IN
OUR WEB SITE TO KEEP TRACK OF THE VARIOUS WARNING BEING ISSUED.
SIGNIFICANT RAINS HAVE ENDED ACROSS THE AREA WITH ONLY MINOR QPF
EXPECTED THROUGH DAWN.

&&

.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD WARNING CONTINUES FOR THE TIDAL DELAWARE RIVER
AND THE NORTHERN-MOST SECTION OF DELAWARE BAY UNTIL 300 AM. A
SIGNIFICANT SURGE OF WATER IS HEADING UP THE NORTHERN BAY AND
RIVER PRESENTLY AND WILL BRING MAJOR FLOODING ACROSS THE FLOOD
WARNING AREA EARLY THIS MORNING. THE COASTAL FLOOD WARNING FURTHER
SOUTH AND ALONG THE SHORE HAS EXPIRED.

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE CHESAPEAKE BAY
WITH FLOODING STILL OCCURRING WITH THE PREVIOUS TIDE. THE ENDING
TIME FOR THE ADVISORY MAY BE SHORTENED IF THE NEXT TIDE CYCLE
DOESN'T OCCUR WITH THE HIGH DEPARTURES THAT THE PREVIOUS ONE HAD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 AM EDT EARLY THIS MORNING FOR PAZ054-055-
     060>062-067>071.
     COASTAL FLOOD WARNING UNTIL 3 AM EDT EARLY THIS MORNING FOR
     PAZ070-071.
NJ...FLOOD WATCH UNTIL 5 AM EDT EARLY THIS MORNING FOR NJZ001-
     007>010-012-015.
     COASTAL FLOOD WARNING UNTIL 3 AM EDT EARLY THIS MORNING FOR
     NJZ016>019.
DE...FLOOD WATCH UNTIL 5 AM EDT EARLY THIS MORNING FOR DEZ001.
     COASTAL FLOOD WARNING UNTIL 3 AM EDT EARLY THIS MORNING FOR
     DEZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 10 AM EDT THIS MORNING FOR MDZ008-
     012-015-019-020.
MARINE...GALE WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE/MEOLA
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...O'HARA
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Apr 17, 12:40 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 AM EDT SUN APR 17 2011

NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-180445-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
1240 AM EDT SUN APR 17 2011

...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ013-014-020>027-180445-
KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1240 AM EDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-PAZ070-071-180445-
NEW CASTLE-DELAWARE-PHILADELPHIA-
1240 AM EDT SUN APR 17 2011

...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 AM EDT EARLY THIS
MORNING...
...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-180445-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1240 AM EDT SUN APR 17 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ016>019-180445-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
1240 AM EDT SUN APR 17 2011

...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-180445-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1240 AM EDT SUN APR 17 2011

...GALE WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-180445-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1240 AM EDT SUN APR 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 16, 9:58 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT SAT APR 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLOOD            RICHLANDTOWN            40.47N  75.32W
04/16/2011                   BUCKS              PA   TRAINED SPOTTER

            URBAN POOR DRAINAGE FLOODING AT RICHLANDTOWN PIKE AND
            EBERT ROAD

0850 PM     TSTM WND DMG     LAUREL                  38.55N  75.57W
04/16/2011                   SUSSEX             DE   911 CALL CENTER

            TREES DOWN

0905 PM     FLOOD            WILLINGBORO             40.03N  74.87W
04/16/2011                   BURLINGTON         NJ   NWS EMPLOYEE

            POOR DRAINAGE FLOODING WITH WATER ACROSS BEVERLEY
            RANCOCAS ROAD

0915 PM     TSTM WND GST     SPRINGTOWN              40.56N  75.29W
04/16/2011  M61 MPH          BUCKS              PA   CO-OP OBSERVER

0935 PM     FLOOD            BEAR                    39.62N  75.68W
04/16/2011                   NEW CASTLE         DE   TRAINED SPOTTER

            MODERATE ROAD FLOODING IN BEAR AT ROUTES 40 AND 72.

&&

EVENT NUMBER PHI1100090 PHI1100092 PHI1100093 PHI1100091 PHI1100094

VJM
Special weather statement, Apr 16, 10:19 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT SAT APR 16 2011

NJZ012>014-020-022-025>027-170300-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
MIDDLESEX NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1019 PM EDT SAT APR 16 2011

...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT
ATLANTIC...BURLINGTON...MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...

AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM PERTH
AMBOY TO 7 MILES NORTHWEST OF TOMS RIVER TO 7 MILES NORTHWEST OF
ATLANTIC CITY. THIS LINE IS MOVING TO THE EAST AT 45 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE ALONG PORTIONS OF THIS LINE.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS
AND STAY AWAY FROM WINDOWS WHEN THUNDERSTORMS APPROACH.

LAT...LON 3981 7407 3952 7425 3950 7433 3953 7440
      3949 7438 3947 7429 3942 7433 3937 7441
      3936 7462 4004 7433 4060 7435 4060 7423
      4057 7420 4047 7426 4041 7399 4047 7401
      4047 7399 4041 7396

FORECASTER: GORSE
Special weather statement, Apr 16, 10:48 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 PM EDT SAT APR 16 2011

DEZ002-NJZ001-007>010-012-013-015>019-021>023-027-PAZ054-055-060>062-
067>071-170445-
ATLANTIC NJ-BERKS PA-BUCKS PA-CAMDEN NJ-CAPE MAY NJ-CARBON PA-
CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-
MORRIS NJ-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-
WESTERN MONMOUTH NJ-
1048 PM EDT SAT APR 16 2011

...SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WILL AFFECT EASTERN
PENNSYLVANIA FROM THE SOUTHERN POCONOS TO THE NORTHERN PHILADELPHIA
METRO AREA...MUCH OF NEW JERSEY AND THE DELAWARE BAY SHORE THROUGH
MIDNIGHT...

AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WITH WIND GUSTS
UP TO AROUND 45 MPH ALONG A LINE EXTENDING FROM AROUND 10 MILES
NORTHEAST OF SCRANTON TO 10 MILES EAST OF LEHIGHTON TO 10 MILES
SOUTH OF CAMDEN TO 10 MILES SOUTH OF DOVER...MOVING EAST AT ABOUT 30
MPH.

THIS IS A DANGEROUS WEATHER NIGHT...WITH AREAS OF FLOODING DUE TO
RAINFALL...TIDAL FLOODING...AND WIND GUSTS OF AROUND 45 MPH BOTH
IN AND OUT OF THUNDERSTORMS. IF YOU ARE IN A PLACE THAT IS SAFE FROM
FLOODING...PLEASE STAY INDOORS.

LAT...LON 4116 7516 4109 7501 4122 7487 4018 7453
      3927 7483 3917 7513 3929 7527 3924 7538
      3909 7540 3901 7532 3887 7560 3933 7546
      3924 7538 3928 7530 3938 7544 3978 7531
      4074 7565 4113 7567 4125 7550 4126 7514

MPD
Special weather statement, Apr 16, 10:53 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT SAT APR 16 2011

DEZ001-NJZ015>019-PAZ069>071-170700-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
DOYLESTOWN...MEDIA...PHILADELPHIA
1053 PM EDT SAT APR 16 2011

...A NEAR RECORD TIDAL SURGE TO AFFECT THE LOWER PORTION OF THE
DELAWARE RIVER OVERNIGHT...
...A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY...

A STRONG SOUTHERLY FLOW COUPLED WITH A FULL MOON WILL PRODUCE MAJOR
FLOODING IN THE TIDAL SECTIONS OF THE DELAWARE RIVER BETWEEN TRENTON
AND DELAWARE CITY LATE TONIGHT. THE NATIONAL WEATHER SERVICE IS
FORECASTING A WATER LEVEL OF NEAR 10.5 FEET MEAN LOWER LOW WATER
AT THE TIME OF HIGH TIDE, WHICH OCCURS AT 112 AM SUNDAY MORNING AT
PHILADELPHIA. THIS WILL PRODUCE SEVERE FLOODING ALONG THE TIDAL
SECTIONS OF THE DELAWARE RIVER AND ITS TRIBUTARIES.

THE LAST TIME THE DELAWARE RIVER AT PHILADELPHIA REACHED 10.5 FEET
WAS BACK ON NOVEMBER 25, 1950.

ALL INTERESTS ALONG THE TIDAL SECTIONS OF THE DELAWARE RIVER AND ITS
TRIBUTARIES ARE URGED TO STAY ABREAST OF WATER LEVELS DURING THE
NEXT SEVERAL HOURS.

JJM/MJG
Local storm report, Apr 16, 11:23 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 PM EDT SAT APR 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     CECILTON                39.40N  75.87W
04/16/2011                   CECIL              MD   911 CALL CENTER

            TREES DOWN FROM NORTHEAST TO WEST OF CECILTON

&&

EVENT NUMBER PHI1100098

VJM
Local storm report, Apr 16, 11:44 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT SAT APR 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLOOD            RICHLANDTOWN            40.47N  75.32W
04/16/2011                   BUCKS              PA   TRAINED SPOTTER

            URBAN POOR DRAINAGE FLOODING AT RICHLANDTOWN PIKE AND
            EBERT ROAD

0850 PM     TSTM WND DMG     LAUREL                  38.55N  75.57W
04/16/2011                   SUSSEX             DE   911 CALL CENTER

            TREES DOWN

0905 PM     FLOOD            WILLINGBORO             40.03N  74.87W
04/16/2011                   BURLINGTON         NJ   NWS EMPLOYEE

            POOR DRAINAGE FLOODING WITH WATER ACROSS BEVERLEY
            RANCOCAS ROAD

0915 PM     TSTM WND GST     SPRINGTOWN              40.56N  75.29W
04/16/2011  M61 MPH          BUCKS              PA   CO-OP OBSERVER

0935 PM     FLOOD            BEAR                    39.62N  75.68W
04/16/2011                   NEW CASTLE         DE   TRAINED SPOTTER

            MODERATE ROAD FLOODING IN BEAR AT ROUTES 40 AND 72.

1000 PM     FLOOD            PLUMSTEAD TWP           40.38N  75.12W
04/16/2011                   BUCKS              PA   TRAINED SPOTTER

            RT 32 AND PT PLEASANT PIKE FLOODED AND A MUDSLIDE WITH
            A PARTIAL ROAD BLOCKAGE.

1001 PM     FLOOD            EAST ROCKHILL TPW       40.41N  75.28W
04/16/2011                   BUCKS              PA   TRAINED SPOTTER

            STONE EDGE ROAD... CREEK FLOODING THE ROAD

1005 PM     TSTM WND DMG     CECILTON                39.40N  75.87W
04/16/2011                   CECIL              MD   911 CALL CENTER

            TREES DOWN FROM NORTHEAST TO WEST OF CECILTON

1008 PM     HAIL             WOODBINE                39.23N  74.81W
04/16/2011  M0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

1050 PM     FLOOD            NEWPORT                 39.30N  75.18W
04/16/2011                   CUMBERLAND         NJ   TRAINED SPOTTER

            ROADWAY FLOODING REPORTED.

1050 PM     TSTM WND DMG     LOWER TWP               38.98N  74.90W
04/16/2011                   CAPE MAY           NJ   TRAINED SPOTTER

            TREES AND BRANCHES REPORTED DOWN IN LOWER TWP.

&&

EVENT NUMBER PHI1100090 PHI1100092 PHI1100093 PHI1100091 PHI1100094
PHI1100095 PHI1100096 PHI1100098 PHI1100097 PHI1100099 PHI1100100

VJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:08 PM EDTAreal Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia8 hr
Apr 16, 9:11 PM EDTSevere Thunderstorm WarningPHIChester64 min
Apr 16, 9:18 PM EDTRiver Flood WarningPHIChester11 hr
Apr 16, 9:32 PM EDTRiver Flood WarningPHIDelaware6 hr
Apr 16, 9:49 PM EDTSpecial Weather StatementPHIBerks, Lehigh56 min
Apr 16, 11:09 PM EDTRiver Flood WarningPHIBucks13 hr
Apr 16, 11:11 PM EDTRiver Flood WarningPHIMontgomery6 hr
Apr 17, 3:56 AM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia6 hr
Apr 17, 6:07 AM EDTAreal Flood WarningPHIChester3 hr
Apr 17, 6:37 AM EDTRiver Flood WarningPHIChester, Delaware7 hr
Apr 17, 9:51 AM EDTCoastal Flood WarningPHIDelaware, Philadelphia4 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.